# SDR AALA202504223144

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 46,339 hours, 19,555 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Clogged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF RIGHT FILTER BYPASS ANNUNCIATOR ON OVERHEAD ILLUMINATED FOR THE FUEL SYSTEM. ALL ENGINE INDICATIONS NORMAL AND STABLE. REPLACED RIGHT ENGINE FUEL FILTER (AALA202504223144),  PER WORK CARD 08T40073002. ADDTIONALLY, FOR PRECAUTION ALSO REPLACED FUEL FILTER PRESSURE SWITCH (AALA202504228195), PER MM 73-34-01. NO LEAKS AND OPERTIONAL CHECK GOOD.
